Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Endometrial Ablation - Question about Back Pain
    avatar
    NatalieAHP posted:
    Long story short...Last Thursday (I am now day 5 post op) I had D&C and ablasion done. No complications and no real issues concerning bleeding or cramping since. I do however have insane lower back pain. Anyone experience this or know what is causing it? Is this a common side effect? Is it related at all? Everything I am seeing online is horror stories of ablation gone wrong and they all seem to be several years old and not really addressing low back pain. All medical websites listing side effects only really refer to fevers, cramps and bleeding. I will call my doctor if it gets much worse, but I was just curious if it is common. Thanks in advance.
    Reply
     
    avatar
    Anon_6061 responded:
    Here's a lengthy discussion about endometrial ablation side effects. Some are short-term, some long-term:
    http://forums.webmd.com/3/gynecology-exchange/forum/12649

    Hope the back pain resolves!


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.